Random Thue and Fermat equations

Research output: Contribution to journalArticlepeer-review

52 Downloads (Pure)


We consider Thue equations of the form axk+byk=1, and assuming the truth of the abc-conjecture, we show that almost all locally soluble Thue equations of degree at least three violate the Hasse principle. A similar conclusion holds true for Fermat equations axk+byk+czk=0 of degree at least six.
Original languageEnglish
Pages (from-to)189-200
Number of pages12
JournalActa Arithmetica
Publication statusPublished - 2015

Cite this